Please use this identifier to cite or link to this item:
Title: Reduction of Lagrangian mechanics on Lie algebroids
Authors: Cariñena, José F. 
Costa, Joana M. Nunes da 
Santos, Patrícia 
Keywords: Reduction; Lie algebroids; Lagrangian mechanics
Issue Date: 2007
Citation: Journal of Geometry and Physics. 57:3 (2007) 977-990
Abstract: We prove that if a surjective submersion which is a homomorphism of Lie algebroids is given, then there exists another homomorphism between the corresponding prolonged Lie algebroids and a relation between the dynamics on these Lie algebroid prolongations is established. We also propose a geometric reduction method for dynamics on Lie algebroids defined by a Lagrangian and the method is applied to regular Lagrangian systems with nonholonomic constraints.
Rights: openAccess
Appears in Collections:FCTUC Física - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file1bbd2379c70046fb85233f3f45bd7870.pdf309.74 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

checked on Sep 18, 2019


checked on Sep 18, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.